# SDR SWIA972467

- Difficulty date: March 30, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 26,977 hours, 28,504 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0706
- Condition: Failed
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING FLAPS 15 DEGREES AND 25 DEGREES AIRCRAFT ROLLS TO THE RIGHT WITH NO FLAP WARNING INDICATIONS.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR.  OPS CHECK GOOD.  P/N:  320300-1007, S/N ON:  0706, S/N OFF:  0931.
